| Model Number |
1012449-06 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was performed to treat a moderately tortuous and heavily calcified lesion in the left anterior descending artery.The balloon of a 3.0x6mm nc trek rx balloon dilatation catheter (bdc) ruptured during the first inflation at 12 atmospheres.The procedure was successfully completed with a 3.0x6mm non-abbott bdc.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.